# SDR DALA2023019200425

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,142 hours, 20,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 2L. CORRECTIVE ACTION: OPS C/K 2L DOOR MULTIPLE TIMES PER B767 AMM 52-11. OPS NML. (2586955)
